I have been taking Niaspan (1000mg)for about 4 months now and the only side affect is some flushing when I eat something. I usually take it before supper and the flushing starts about 15 minutes after I have finished supper. No sweating so far......... JIm
has anyone experienced night sweats taking niacin?
I have been taking Niacin for years and have never found that it lead to night sweats. If you are going to "flush" that will usually occur within an hour of taking Niacin and that effect is very definable as "flushing".
I do have night sweats but they are related to an immune disorder, not the Niacin.
Another possibility is if you are menopausal as that can also produce night sweats.
I don't know. I would think the only thing you would have to be concerned about is the flushing 1000 mg of Slo-release may give you. I don't get flushing from 3000 mg of Niaspan... but I somehow feel this would not be true for any other form of niacin.
I only take Niaspan extended release. I have insurance, so it only costs me $50 for a 90 day supply (270 -- 1000 mg tabs). But I would gladly pay the $1000 or so a year it would cost without insurance as I have nearly zero side effects from Niaspan, and I have achieved far superior results from Niaspan that I ever have with statins, or any other cholesterol meds or diet modifications.
I have been dealing with High Cholesterol for 16 years... and I would not consider an over the counter solution to save money when Niaspan has proved so successful.
Luckily I have insurance and will call my Doctor for a script, of course he will want to see me but I test again next month and I want to make sure with everything I have been doing so far has made a huge difference, I guess we wait and see.